MathSciNet Relay Station
MathSciNet bibliographic data
MR875386 (88c:46065) 46J15 (30H05)
Hedenmalm, Håkan Thin interpolating sequences and three algebras of bounded functions. Proc. Amer. Math. Soc. 99 (1987), no. 3, 489–495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement